# SDR GTIA2016041301518

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 27,063 hours, 10,515 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Row 11
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 11, RT, OXYGEN MASK DROPPED.  PASSENGER OXYGEN STORAGE, PASSENGER OXYGEN MODULES.  PERFORMED OPS CK OF MANUAL MASK RELEASE IAW AMM 35-23-00.  OPS CK GOOD. PLACARD REMOVED, MOC NOTIFIED.
